Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some primitive polynomials of the third kind

Authors: Jacob T. B. Beard and Karen I. West
Journal: Math. Comp. 28 (1974), 1166-1167
MSC: Primary 12C05
MathSciNet review: 0366879
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives the first primitive polynomial of the third kind of degree n over ${\text {GF}}({p^d})$ for each p, d, n satisfying $p < {10^2},{p^d} < {10^3},{p^{dn}} < {10^6}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12C05

Retrieve articles in all journals with MSC: 12C05

Additional Information

Keywords: Arithmetic in finite fields, primitive polynomials
Article copyright: © Copyright 1974 American Mathematical Society